# SDR ASOA201610247002

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 39,758 hours, 30,323 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 21 CRACKED AT TOP ACCESS 551CB.  AIRCRAFT IS PARKED ON THE RAMP AND GROUNDED AT THIS TIME WAITING FOR PARTS AND TOOLING FOR THE RIB 5 REPAIR.  (SEE ASOA201610247001)
